# SDR 97FDEA00161

- Difficulty date: March 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283FE
- Make and model: Boeing 727233
- Aircraft serial: 22350
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6515936
- Condition: Dented
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0173015 DENTED FRAME AT BS 660, RBL 32-40,WL 163.  REMOVED DAMAGED AREA AT BS 660, RBL 32 - 40, WL 163.  FABRICATED PART, ALODINED AND PRIMED REPAIR FOR FRAME CUTOUT AND INSTALLED PER FED-EX SRM 51-40-3 FIG 1.
